Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » EC & spotting

 - UBBFriend: Email this page to someone!    
Author Topic: EC & spotting
qwerty0
Neophyte
Member # 33259

Icon 1 posted      Profile for qwerty0     Send New Private Message       Edit/Delete Post 
hello,
I'm just wondering if there's an average time period for spotting to occur after taking EC? I'm also on BC and I've read on the info that EC would make the "period" (withdrawal bleeding days) wonky, and I'm just wondering if it's a normal side-effect for the "period" to occur way before the placebo week or should I consult a dr?
Thanks for any help.

Posts: 6 | From: Alberta | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
September
Scarleteen Volunteer
Member # 25425

Icon 1 posted      Profile for September     Send New Private Message       Edit/Delete Post 
Yep, it's a common side-effect of EC to throw your period or withdrawal bleed out of whack for a while, so any unusual bleeding isn't anything to be concerned about at this point.

--------------------
Johanna
Scarleteen Volunteer

"The question is not who will let me, but who is going to stop me." -Ayn Rand

Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen